# SDR FDKA200707402

- Difficulty date: July 18, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 8,435 hours, 8,524 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Part number: 14571035414
- Part serial: 773
- Condition: Corroded
- Location: Mlg Bearing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT AND LT MLG FWD BEARING CAP IS CORRODED OUT OF LIMITS.  REPLACED CAP.
